Volume 21 Number 1 (April 2015)

Table of Contents

Articles

TWO ASPECTS OF A GENERALIZED FIBONACCI SEQUENCE PDF
Johan Matheus Tuwankotta 1-17
A SHORT NOTE ON BANDS OF GROUPS PDF
Bijan Davvaz 19-23
ON JOINTLY PRIME RADICALS OF (R,S)-MODULES PDF
Dian Ariesta Yuwaningsih, Indah Emilia Wijayanti 25-34
NUMERICAL ENTROPY PRODUCTION OF THE ONE-AND-A-HALF-DIMENSIONAL SHALLOW WATER EQUATIONS WITH TOPOGRAPHY PDF
Sudi Mungkasi 35-43
FUZZY TRANSLATIONS OF FUZZY H-IDEALS IN $BCK/BCI$-ALGEBRAS PDF
Tapan Senapati 45-58
ON FREE IDEALS IN FREE ALGEBRAS OVER A COMMUTATIVE RING PDF
Khurul Wardati, Indah Emilia Wijayanti, Sri Wahyuni 59-69
CORRIGENDUM TO NEW INEQUALITIES ON HOMOGENEOUS FUNCTIONS, J. INDONES. MATH. SOC. 15 (2009), NO. 1, 49-59 PDF
L Lokesha, K M Nagaraja, Y Simsak 71-72


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245